# SDR CALA2010110200517

- Difficulty date: November 2, 2010
- Submitted: November 2, 2010
- Operation: Air carrier
- Aircraft: N13624
- Make and model: Boeing 737524
- Aircraft serial: 27528
- Aircraft time: 42,336 hours, 22,575 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: 65C366583
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR FWD LOWER GATE BEAM IS CRACKED (MARKED).  CUT & REMOVED THE DAMAGED PART OF THE LOWER GATE BEAM AND INSTALLED FILLER AND REPAIR DOUBLER PER ECRA 5210- 02217.  INITIATED DIP TO READ: ON OR BEFORE 11/1/2012, PERFORM A PERMANENT REPAIR PER PART 3 OF ECRA 5210-02217.  PLANNING TO CONT ACT ENG AFTER 9/1/2012 BEFORE 10/1/2012 FOR PERM REPAIR.  ON OR BEFORE NOVEMBER 01, 2012, PERFORM A PERMANENT REPAIR PER PART 3 OF ECRA 5210-02217.  PLANNING TO CONTACT ENGINEERING AFTER SEPT 01, 2012 BUT BEFORE OCTOBER 01, 2012 FOR PERMANENT REPAIR . DIP CTL NUMBER 07727.
